# SDR DXTA2025071104181

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 7,652 hours, 5,111 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: SEA0549
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP,  DURING PREFLIGHT AND AFTER BAGGAGE FIRE TEST WAS COMPLETED WE GOT RED BAGGAGE FIRE CAS AND A RED BAGGAGE FIRE PUSH BUTTON ILLUMINATED. APU SHUT DOWN. RAN CHECKLIST BUT DID NOT DISCHARGE FIRE BOTTLE. WENT TO VIZUALLY INSPECT BAGGAGE BAY, NO FIRE PRESENT BUT A VERY THIN HAZE OF SMOKE NOTED.  LEFT BAGGAGE DOOR OPEN. AND RETURNED TO COCKPIT. SOME TIME AFTER MY RETURN THE RED BAGGAGE FIRE CAS WENT OUT AS DID THE RED BAGGAGE FIRE PUSH BUTTON.   REPLACED BAGGAGE COMPARTMENT SMOKE DETECTOR IAW AMM 26-13-05. OPS CHECK GOOD.
